The Dual of C (S, F).
Mathematische Annalen, Tome 187 (1970), pp. 1-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__187_162000,
author = {G.W. JOHNSON},
title = {The {Dual} of {C} {(S,} {F).}},
journal = {Mathematische Annalen},
pages = {1--8},
year = {1970},
volume = {187},
zbl = {0184.15501},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__187_162000/}
}
G.W. JOHNSON. The Dual of C (S, F).. Mathematische Annalen, Tome 187 (1970), pp. 1-8. http://geodesic.mathdoc.fr/item/MAN_1970__187_162000/